WIAS Preprint No. 877, (2003)

An efficient dual Monte Carlo upper bound for Bermudan style derivatives



Authors

  • Kolodko, Anastasia
  • Schoenmakers, John G. M.

2010 Mathematics Subject Classification

  • 65C05 91B28

Keywords

  • Bermudan options, Monte Carlo, duality approach, LIBOR models

Abstract

Based on a duality approach for Monte Carlo construction of upper bounds for American/Bermudan derivatives (Rogers, Haugh & Kogan), we present a new algorithm for computing dual upper bounds in an efficient way. The method is applied to Bermudan swaptions in the context of a LIBOR market model, where the dual upper bound is constructed from the maximum of still alive swaptions. We give a numerical comparison with Andersen's lower bound method and its dual considered by Andersen & Broadie.

Appeared in

  • Monte Carlo Methods and Applications Vol.10 (3-4), 331-343 under the title ''Upper Bounds for Bermudan Style Derivatives''

Download Documents